Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the ramification theory of regular schemes


Author: Zhao Hua Luo
Journal: Proc. Amer. Math. Soc. 120 (1994), 339-343
MSC: Primary 14E22
MathSciNet review: 1213866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a fundamental theorem on the ramification of morphisms of regular schemes, extending Dedekind's theorem of different.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E22

Retrieve articles in all journals with MSC: 14E22


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1213866-X
PII: S 0002-9939(1994)1213866-X
Article copyright: © Copyright 1994 American Mathematical Society